Alert archive / Wyoming / Winter Storm Warnings in 2008

Winter Storm Warning 4, NWS Cheyenne, WY

February 6, 2008

NWS Cheyenne, WY issued this winter storm warning at Feb 6, 2008, 8:49 PM MST. It took effect at Feb 7, 2008, 5:00 AM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 8:49 PM MST (03:49 UTC)
In effect from
Feb 7, 2008, 5:00 AM MST
Expired
Feb 7, 2008, 6:00 PM MST
In force
13 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 070349
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
849 PM MST WED FEB 6 2008

...STRONG WINDS WITH SNOW AND BLOWING SNOW OVER CARBON COUNTY
THROUGH THURSDAY NIGHT...

.WEST WINDS WILL GUST TO 40 MPH THE REST OF TONIGHT OVER AND 
NEAR THE SNOWY RANGE. THOSE WINDS WILL PRODUCE AREAS OF BLOWING
AND DRIFTING SNOW. THE WINDS WILL INCREASE AFTER SUNRISE AND SNOW
WILL SPREAD OVER SOUTH CENTRAL WYOMING AS THE JET STREAM MOVES
OVER THE CENTRAL ROCKIES. THE STRONG WINDS AND SNOW WILL CONTINUE
THROUGH AT LEAST THURSDAY NIGHT AND WILL PRODUCE WIDESPREAD
BLOWING AND DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS OVER
CARBON COUNTY.

WYZ061-063-071200-
/O.UPG.KCYS.WS.A.0005.080207T1800Z-080208T1200Z/
/O.NEW.KCYS.WS.W.0004.080207T1200Z-080208T1200Z/
/O.EXT.KCYS.BS.Y.0007.000000T0000Z-080207T1200Z/
SOUTHWEST CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...RAWLINS...CENTENNIAL
849 PM MST WED FEB 6 2008

...BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 5 AM MST THURSDAY...
...WINTER STORM WARNING IN EFFECT FROM 5 AM THURSDAY TO 5 AM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 5 AM MST
FRIDAY. THE BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST
THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL GUST TO 40 MPH OVER MUCH OF CARBON COUNTY FOR
THE REST OF TONIGHT. THE WINDS WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS DUE TO POOR 
VISIBILITIES AND SLICK ROADS.  

WINDS WILL INCREASE OVER CARBON COUNTY AROUND SUNRISE AND 
CONTINUE THROUGH THURSDAY NIGHT. WIND GUSTS WILL BE AS HIGH AS 60 
MPH IN THE LOWER ELEVATIONS AND TO 70 MPH OVER THE SNOWY RANGE.
SNOW WILL ALSO SPREAD INTO CARBON COUNTY BY MID MORNING 
THURSDAY AND CONTINUE THROUGH THURSDAY NIGHT. A TOTAL SNOWFALL OF
5 TO 9 INCHES IS LIKELY OVER THE SNOWY RANGE...WITH 2 TO 5 INCHES
OVER THE LOWER ELEVATIONS OF CARBON COUNTY.

THE COMBINATION OF THE STRONG WINDS...NEW SNOW AND EXISTING SNOW
WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW AND NEAR
BLIZZARD CONDITIONS. THE VISIBILITIES WILL BE VERY POOR AND 
ROADS SLICK THURSDAY AND THURSDAY NIGHT.

TRAVELERS IN CARBON COUNTY TONIGHT THROUGH THURSDAY NIGHT SHOULD
BE PREPARED FOR ADVERSE WINTER WEATHER. BLOWING SNOW AND NEAR
BLIZZARD CONDITIONS SHOULD BE EXPECTED. BE SURE TO CHECK THE
LATEST WEATHER AND ROAD CONDITIONS AND WEATHER FORECAST BEFORE 
LEAVING. ALSO DO N OT FORGET YOUR WINTER SURVIVAL KIT.

$$

WYZ062-071200-
/O.EXT.KCYS.BS.Y.0007.000000T0000Z-080207T1200Z/
NORTH CARBON-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW
849 PM MST WED FEB 6 2008

...BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 5 AM MST THURSDAY...

THE BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST
THURSDAY. 

WEST WINDS WILL GUST TO 40 MPH OVER MUCH OF CARBON COUNTY FOR
THE REST OF TONIGHT. THE WINDS WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS DUE TO POOR 
VISIBILITIES AND SLICK ROADS.  

IN ADDITION...A HIGH WIND WARNING IS IN EFFECT FOR NORTHERN
CARBON COUNTY FOR THURSDAY AND THURSDAY NIGHT.  WINDS IN EXCESS
OF 60 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND
HAZARDOUS TRAVEL CONDITIONS DURING THAT TIME.

$$

WEILAND
3 follow-up statements
000 
WWUS45 KCYS 071145
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
445 AM MST THU FEB 7 2008

WYZ061-063-072230-
/O.EXP.KCYS.BS.Y.0007.000000T0000Z-080207T1200Z/
/O.CON.KCYS.WS.W.0004.080207T1200Z-080208T1200Z/
SOUTHWEST CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...RAWLINS...CENTENNIAL
445 AM MST THU FEB 7 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM FRIDAY... 
...BLOWING SNOW ADVISORY NO LONGER IN EFFECT...

THE BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. A WINTER STORM 
WARNING IS NOW IN EFFECT UNTIL 5 AM FRIDAY. 

WINDS WILL INCREASE OVER CARBON COUNTY EARLY THIS MORNING AND 
CONTINUE THROUGH TONIGHT.  GUSTS WILL BE AS HIGH AS 60 MPH IN THE 
LOWER ELEVATIONS AND TO 70 MPH OVER THE SNOWY RANGE.  SNOW WILL ALSO 
SPREAD INTO CARBON COUNTY BY MIDDAY AND CONTINUE THROUGH TONIGHT.
TOTAL SNOWFALL OF 5 TO 10 INCHES IS LIKELY OVER THE SNOWY 
RANGE...WITH 2 TO 4 INCHES OVER THE LOWER ELEVATIONS OF CARBON 
COUNTY.

THE COMBINATION OF THE STRONG WINDS...NEW SNOW AND EXISTING SNOW 
WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW...AND NEAR 
BLIZZARD CONDITIONS.  VISIBILITIES WILL BE VERY POOR AT TIMES AND 
ROADS WILL BE SLICK AND SNOWY IN SPOTS THROUGH TONIGHT.

TRAVELERS IN CARBON COUNTY SHOULD BE PREPARED FOR SOME SERIOUS 
WINTER WEATHER. BLOWING SNOW AND NEAR BLIZZARD CONDITIONS SHOULD BE 
EXPECTED. IF YOU MUST TRAVEL...BE SURE TO CHECK THE LATEST WEATHER 
AND ROAD CONDITIONS BEFORE LEAVING. ALSO DO NOT FORGET YOUR WINTER 
SURVIVAL KIT.

$$

WYZ062-071245-
/O.EXP.KCYS.BS.Y.0007.000000T0000Z-080207T1200Z/
NORTH CARBON-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW
445 AM MST THU FEB 7 2008

...BLOWING SNOW ADVISORY NO LONGER IN EFFECT...

THE BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. STRONG WINDS WILL 
CONTINUE ACROSS THE REGION WITH A HIGH WIND WARNING NOW IN EFFECT.
THERE WILL STILL BE AREAS OF BLOWING SNOW THROUGH TONIGHT.

TRAVELERS IN CARBON COUNTY SHOULD BE PREPARED FOR AREAS OF POOR
VISIBILITIES DUE TO BLOWING SNOW. IF YOU MUST TRAVEL...BE SURE TO 
CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. 

$$
000 
WWUS45 KCYS 072207
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
307 PM MST THU FEB 7 2008

WYZ063-080115-
/O.NEW.KCYS.BS.Y.0008.080208T0100Z-080209T0100Z/
/O.EXT.KCYS.WS.W.0004.000000T0000Z-080208T0100Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
307 PM MST THU FEB 7 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...
...BLOWING SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A BLOWING
SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
MST FRIDAY. THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 PM
MST THIS AFTERNOON. 

WINTER STORM CONDITIONS WILL CONTINUE THIS AFTERNOON AND EARLY
EVENING WITH SEVERE BLOWING SNOW AND STRONG WINDS CREATING NEAR
BLIZZARD CONDITIONS. CONDITIONS WILL IMPROVE SOMEWHAT THIS
EVENING...BUT OCCASIONAL LIGHT SNOW SHOWERS WILL CONTINUE
OVERNIGHT ACROSS THE SNOWY RANGE...AND WEST WINDS WILL REMAIN
STRONG. GUSTS TO 55 MPH WILL PROLONG THE BLOWING SNOW THREAT
THROUGH FRIDAY.

THE COMBINATION OF THE STRONG WINDS AND BLOWING SNOW WILL REDUCE
VISIBILITIES AT TIMES AND MAKE ROADS SLICK AND SNOWY IN SPOTS
THROUGH FRIDAY.

TRAVELERS IN CARBON COUNTY SHOULD BE PREPARED FOR HAZARDOUS WINTER
WEATHER CONDITIONS. BE SURE TO CHECK THE LATEST WEATHER AND ROAD
CONDITIONS BEFORE LEAVING. ALSO DO NOT FORGET YOUR WINTER SURVIVAL
KIT.

A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN
TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

WYZ061-080100-
/O.EXT.KCYS.WS.W.0004.000000T0000Z-080208T0100Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
307 PM MST THU FEB 7 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS AND LIGHT SNOW SHOWERS WILL CONTINUE OVER
CARBON COUNTY THROUGH EARLY EVENING. GUSTS WILL BE AS HIGH AS 60
MPH CREATING SIGNIFICANT BLOWING SNOW...ESPECIALLY SOUTH OF
INTERSTATE 80. BY THIS EVENING...1 TO 2 INCHES OF SNOW WILL HAVE
FALLEN OVER THE LOWER ELEVATIONS OF CARBON COUNTY.

THE COMBINATION OF THE STRONG WINDS...NEW SNOW...AND EXISTING
SNOW WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW...AND NEAR
BLIZZARD CONDITIONS. VISIBILITIES WILL BE VERY POOR AT TIMES AND
ROADS WILL BE SLICK AND SNOWY IN SPOTS THROUGH TONIGHT.

TRAVELERS IN CARBON COUNTY SHOULD BE PREPARED FOR HAZARDOUS WINTER
WEATHER. BLOWING SNOW AND NEAR BLIZZARD CONDITIONS SHOULD BE
EXPECTED. IF YOU MUST TRAVEL...BE SURE TO CHECK THE LATEST WEATHER
AND ROAD CONDITIONS BEFORE LEAVING. ALSO DO NOT FORGET YOUR WINTER
SURVIVAL KIT.

$$

SOWKO
000 
WWUS45 KCYS 080054
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
554 PM MST THU FEB 7 2008

WYZ063-080900-
/O.EXP.KCYS.WS.W.0004.000000T0000Z-080208T0100Z/
/O.CON.KCYS.BS.Y.0008.080208T0100Z-080209T0100Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
554 PM MST THU FEB 7 2008

...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST
FRIDAY...
...WINTER STORM WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON.
A BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST FRIDAY. 

LIGHTER SNOWFALL IS EXPECTED OVER THE SNOWY RANGE AND NEARBY AREAS
FOR THE REST OF TONIGHT. NEW SNOWFALL TONIGHT OVER THE SNOWY RANGE
WILL BE BETWEEN 2 AND 3 INCHES. HOWEVER...STRONG WEST WINDS WILL
GUST AS HIGH AS 60 MPH IN THE LOWER ELEVATIONS OF CARBON COUNTY
AND TO 70 MPH OVER OPEN AREAS OF THE SNOWY RANGE TONIGHT AND
FRIDAY.

BECAUSE THE SNOWFALL WILL BE LIGHTER TONIGHT...THE WINTER STORM
WARNING HAS BEEN CANCELED FOR THE SNOWY RANGE. IN ITS PLACE
WILL BE A BLOWING SNOW ADVISORY FOR THE REST OF TONIGHT AND 
FRIDAY DUE TO THE STRONG WINDS...BLOWING AND DRIFTING SNOW AND 
POOR VISIBILITIES. 

TRAVEL WILL BE HAZARDOUS OVER THE SNOWY RANGE TONIGHT AND 
FRIDAY. IF YOU ARE PLANNING TRAVEL OVER THE SNOWY RANGE THROUGH
FRIDAY...BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS
AND WEATHER FORECASTS BEFORE LEAVING.

$$

WYZ061-080200-
/O.EXP.KCYS.WS.W.0004.000000T0000Z-080208T0100Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
554 PM MST THU FEB 7 2008

...WINTER STORM WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 

LIGHTER SNOWFALL IS EXPECTED OVER THE SOUTHWEST PART OF CARBON
COUNTY FOR THE REST OF TONIGHT. NEW SNOWFALL TONIGHT OVER THAT
AREA WILL BE BETWEEN 1 AND 2 INCHES. HOWEVER...STRONG WEST WINDS
WILL GUST AS HIGH AS 60 MPH IN THE LOWER ELEVATIONS OF CARBON
COUNTY AND TO 70 MPH OVER OPEN AREAS OF THE SNOWY RANGE TONIGHT
AND FRIDAY.  

BECAUSE THE SNOWFALL WILL BE LIGHTER TONIGHT...THE WINTER STORM
WARNING HAS BEEN CANCELED FOR THE SNOWY RANGE. IN ITS PLACE
WILL BE A HIGH WIND WARNING FOR THE REST OF TONIGHT AND FRIDAY
DUE TO THE STRONG WINDS.  THE HIGH WIND WARNING AREA INCLUDES 
INTERSTATE 80 IN CARBON COUNTY AND THE CITIES AND RAWLINS AND 
SARATOGA.   

TRAVEL WILL BE HAZARDOUS OVER SOUTHWEST CARBON COUNTY TONIGHT
AND FRIDAY WITH THE STRONG WINDS...BLOWING AND DRIFTING SNOW AND
POOR VISIBILITIES. IF YOU ARE PLANNING TRAVEL IN SOUTHWEST 
CARBON COUNTY THROUGH FRIDAY...BE SURE TO CHECK THE LATEST
WEATHER AND ROAD CONDITIONS AND WEATHER FORECASTS BEFORE LEAVING.

$$

WEILAND

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Feb 6, 4:25 PM MST, 4 hours 24 minutes earlier.

Area forecast discussion, Feb 6, 4:25 PM MST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MST WED FEB 6 2008

.SHORT TERM...TONIGHT THRU THURSDAY NIGHT...JUST GOT DONE WITH A
SHORT FUSED HIGH WIND WARNING FOR SOME LOCAL AREAS AS OF 22Z.
WEAK COLD FRONT THAT MOVED DOWN FROM THE NORTH SHUT THE WIND OFF
BUT SCATTERED AREAS OF LIGHT SNOW HAVE DEVELOPED OVER NORTHERN AND
PARTS OF EASTERN CWA BEHIND THE FRONT AND THESE WILL LINGER THIS
EVENING.  MEANWHILE...OROGRAPHICS AND ONGOING STRONG WSW WINDS
CONTINUE TO AFFECT SOUTH CENTRAL WY WITH SOME LIGHT SNOW AND
WIDESPREAD BLOWING AND DRIFTING SNOW.  SOME ROADS HAVE BEEN CLOSED
AGAIN...SO HAVE ISSUED A BLOWING SNOW ADVISORY FOR THIS EVENING.
WINDS WILL DECREASE LATER THIS EVENING AND EARLY TONIGHT BEFORE
THE WELL ADVERTISED HIGH WINDS RETURN AGAIN LATE TONIGHT AND
THEN PERSIST THROUGH THURSDAY NIGHT.  PER HIGHLIGHT LINE BELOW...
WENT AHEAD AND UPGRADED TO A HIGH WIND WARNING IN AND NEAR THE
MOUNTAINS BUT SLIGHTLY DELAYED HIGH WIND WATCH ALONG SE WY BORDER
UNTIL 18Z THU.  NEXT UPPER TROUGH SWEEPING THROUGH AND CAUSING
THE HIGH WINDS WILL ALSO AID IN SNOW AND MORE BLOWING SNOW OVER
THE SOUTH CENTRAL PART OF WY.  PER HPC GRAPHIC...IT LOOKS AS IF
THERE WILL BE PLENTY ENOUGH FOR AT LEAST AN ADVISORY OVER THE
SNOWY AND SIERRA MADRE RANGES SO HAVE ISSUED WINTER STORM WATCH
FOR WY ZONES 61 AND 63 THURSDAY AFTERNOON AND THURSDAY NIGHT.

.LONG TERM...FRIDAY THRU WEDS...
WINDS TO CONTINUE TO BE THE MAIN PROBLEM FRIDAY WITH FAST MID LEVEL
FLOW CONTINUING ALONG WITH FAVORABLE JET DYNAMICS.  WILL LIKELY WIND
UP NEEDING ADDITIONAL AND/OR EXTENDED WIND HIGHLITES BUT WILL MAKE
NO CHANGES NOW TO AVOID CONFUSION WRT CURRENT HIGHLITES.  OUTSIDE OF
THAT SEASONABLE TEMPERATURES EXPECTD WITH SOME SNOW SHOWERS OVER THE
HIGHER MTNS FRIDAY IN RATHER MOIST NW UPPER FLOW.  SURGE OF COLDER
CANADIAN AIR WILL WORK SE INTO TNE NRN PLAINS FRIDAY NIGHT AND
SATURDAY AND SHOULD PUSH SFC BACKDOOR COLD FRONT INTO ERN WY
SATURDAY. SOME QUESTION AS TO HOW FAR IT WILL GET BEFORE RETREATING
BACK EAST SATURDAY NIGHT BUT WILL FAVOR IT MAKING IT TO THE LAR
RANGE BRIEFLY.  TEMPS TRICKY OVER THE PANHANDLE ESP SAT NIGHT AND
SUNDAY DEPENDENT ON POSITION OF RETREATING BOUNDARY.  NEXT UPPER
TROF AND ASSOCIATED PACIFIC FRONT TO SWING ACROSS THE REGION MONDAY
BUT EFFECTS SHOULD BE MAINLY SOME MINOR COOLING AND SOME MTN
SNOWSHOWERS AS BULK OF SUPPORT WILL DIG WAY SOUTH OVER THE SRN
ROCKYS.  UPPER FLOW THEN BECOME PREDOMINANTLY ZONAL IN NATURE FOR
EARLY NEXT WEEK WITH MILD AND MAINLY DRY WEATHER EXPECTED.

&&

.AVIATION...AREAS OF MVFR AND EVEN IFR CEILINGS AND VSBYS IN LIGHT
SNOW WILL BE OVER EASTERN PARTS OF THE CWA THIS EVENING...AND AT
KRWL AND KSAA MOST OF TONIGHT AND THURSDAY.  VFR CONDITIONS WILL
RETURN TO AREAS EAST OF THE MOUNTAINS AFTER MIDNIGHT AND CONTINUE
THROUGH THURSDAY.  STRONG AND GUSTY SURFACE WINDS AND TURBULENCE
WILL OCCUR ACROSS THE ENTIRE AREA THURSDAY AND THURSDAY NIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...BLOWING SNOW ADVISORY UNTIL 9 PM WED FOR WYZ061-WYZ062-WYZ063.
     HIGH WIND WARNING FROM 5 AM THURSDAY TO 5 AM FRIDAY FOR WYZ059-
     WYZ062-WYZ064-WYZ065-WYZ066-WYZ067.
     WINTER STORM WATCH FROM 11 AM THURSDAY TO 5 AM FRIDAY FOR
     WYZ061-WYZ063.
     HIGH WIND WATCH FROM 11 AM THURSDAY TO 5 AM FRIDAY FOR WYZ060-
     WYZ068-WYZ069-WYZ070.
NE...NONE.

&&

SHORT TERM/AVIATION...JLH
LONG TERM...RE
Hazardous weather outlook, Feb 6, 3:59 PM MST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MST WED FEB 6 2008

WYZ060-068>070-071230-
NIOBRARA-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
359 PM MST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

SOME SNOW SHOWERS WILL MOVE ACROSS MAINLY GOSHEN AND LARAMIE
COUNTIES THROUGH THIS EVENING. THESE IN COMBINATION WITH GUSTY
WINDS MAY CREATE AREAS OF BLOWING SNOW AND LOCALLY LOW
VISIBILITIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WATCH IS NOW IN EFFECT FROM LATE THURSDAY MORNING
UNTIL EARLY FRIDAY MORNING. STRONG AND GUSTY WESTERLY WINDS ARE
LIKELY TO DEVELOP BY LATE THURSDAY MORNING AND CONTINUE INTO EARLY
FRIDAY MORNING. STRONG AND GUSTY WINDS ARE ALSO LIKELY THROUGH
THE DAY FRIDAY INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-071230-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
359 PM MST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY WESTERLY WINDS ARE LIKELY MAINLY DURING THE DAY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-064>067-071230-
CONVERSE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
359 PM MST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

SOME SNOW SHOWERS WILL MOVE ACROSS MAINLY PLATTE AND ALBANY COUNTIES
THROUGH THIS EVENING. THESE IN COMBINATION WITH GUSTY WINDS MAY
CREATE AREAS OF BLOWING SNOW AND LOCALLY LOW VISIBILITIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WARNING IS NOW IN EFFECT FROM EARLY THURSDAY MORNING
UNTIL EARLY FRIDAY MORNING AS STRONG AND GUSTY WESTERLY WINDS ARE
EXPECTED DURING THAT TIME. THESE WINDS MAY ALSO CREATE AREAS OF
BLOWING AND DRIFTING SNOW ALONG WITH LOCALLY LOW VISIBILITIES.
STRONG AND GUSTY WINDS ARE ALSO LIKELY TO CONTINUE FRIDAY AND
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061>063-071230-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
359 PM MST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

A BLOWING SNOW ADVISORY IS IN EFFECT UNTIL MID EVENING DUE TO
GUSTY WINDS CREATING AREAS OF BLOWING SNOW AND LOCALLY LOW
VISIBILITIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WARNING IS NOW IN EFFECT FOR EARLY THURSDAY MORNING
UNTIL EARLY FRIDAY MORNING FOR THE NORTHERN PORTION OF CARBON
COUNTY...WHILE A WINTER STORM WATCH IS NOW IN EFFECT FOR THE SAME
TIME ACROSS SOUTHERN CARBON COUNTY.

GUSTY WINDS ARE LIKELY TO PERSIST THROUGH FRIDAY NIGHT WHICH MAY
CREATES DIFFICULTIES DUE TO BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Feb 6, 5:02 PM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HIGH SUST WINDS  2 W BUFORD              41.11N 105.34W
02/06/2008  M50 MPH          ALBANY             WY   MESONET

            SUSTAINED WINDS 50 MPH PLUS FROM 1240 PM TO 210 PM MST.
            UPRR SITE 203...ELEV. 7979 FEET.

&&

JLH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:07 PM MSTBlowing Snow AdvisoryCYS11 hr

Nearby

Winter Storm Warnings in Wyoming, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.